Ruled minimal surfaces in the Berger sphere

Heayong Shin, Young Wook Kim, Sung Eun Koh, Hyung Yong Lee, Seong-Deog Yang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show that any ruled minimal surface in the Berger sphere is a helicoid whose axis is a Hopf fiber by solving the ruled minimal surface equation in the parametric form.

Original languageEnglish
Pages (from-to)209-222
Number of pages14
JournalDifferential Geometry and its Application
Volume40
DOIs
Publication statusPublished - 2015 Jun 1

Keywords

  • 53A35
  • Berger sphere
  • Helicoids
  • Ruled minimal surfaces

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Ruled minimal surfaces in the Berger sphere'. Together they form a unique fingerprint.

  • Cite this